# SDR ASAA2023011841565

- Difficulty date: January 18, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 26,784 hours, 8,347 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Faulted
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 WINDOW OVERHEAT LIGHT ILLUMINATED AFTER TAXI IN. ENGINE SHUT DOWN. OVERHEAT LIGHT ILLUMINATED AFTER POWER TRANSFER FROM APU TO GROUND POWER. GROUNDED - YES. CONFIRMED. BITE CHECK OF M321 FAULTS SENSOR. MOVED SENSOR SELECT SWITCH S1078 TO SPARE POSITION REF B737-900 WDM 30-41-11. L1 WINDOW HEAT NOW OPS NML REF B737-900 AMM 30-41-00. WHCU BITE PASS. ETOPS GND VERIFICATION TEST PASS.
